# SDR FDEA201404200759

- Difficulty date: April 20, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 39,023 hours, 13,058 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53811373200
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 44L AT FRAMES 41 - 42 IN A/C BAY CORRODED.  BLENED IAW SRM 51-74-10,  PERFORMED DVI TO VERIFY NO CORROSION FOUND IAW NTM 51-70-00,  PERFORMED ROTO TEST TO OPEN HOLES TO VERIFY NO CRACKS FOUND IAW NTM 51-10-01.   FABRICATED THE REPAIR PARTS IAW SRM 53-10-14-201 PARA 4.C FIG 203   SHEET2.  INSTALLED THE REPAIR IAW SRM 53-10-14-201 PARA 4. C FIG 203 SHEET 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
